3 doctors weighed in:

Will taking lortab make me feel sleepy or groggy all the time?

3 doctors weighed in
Dr. Barbara A Majeroni
Family Medicine
1 doctor agrees

In brief: Yes

Most narcotics tend to make you feel groggy.
Lortab contains hydrocodone, which is a narcotic.

In brief: Yes

Most narcotics tend to make you feel groggy.
Lortab contains hydrocodone, which is a narcotic.
Dr. Barbara A Majeroni
Dr. Barbara A Majeroni
Thank
Dr. David Rosenfeld
Pain Management

In brief: Gets better

The tiredness sife effect of pain medication does tend to get better over time.

In brief: Gets better

The tiredness sife effect of pain medication does tend to get better over time.
Dr. David Rosenfeld
Dr. David Rosenfeld
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors